# SDR 07FDEA04261

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 691447614
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET DUCT HOUSING FRAME-TO-VERTICAL STAB LEADING EDGE ATTACH CLIP IS CRACKED.  LOCATED ON LT SIDE STA 1233.  REMOVED CRACKED ATTACHED BRACKET, FABRICATED NEW ATTACH CLIP AND INSTALLED.  REF BOEING DOCUMENT NR 69-14476 AND SRM 51-30-02.  CLASSIFIED AS A MAJOR REPAIR.
